# SDR DALA2025080705924

- Difficulty date: August 1, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50037
- Aircraft time: 16,192 hours, 7,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT FWD R/H EMERGENCY EXIT CUT-OUT.  COMPLIED WITH ER/A 628114-14 REV ORIGINAL SECTION 1 TEMPORARY REPAIR.
